# SDR DALA2025070304986

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 SHEAR TIE ON FR 60 STR. 2L - 2R HAS TOOLING MARKS AND ELONGATED HOLES. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV. ORIG. (1057591)
